... day. I'm a bit dizzy, but no brain zaps. Any suggestions on how to step down from here?
This question has also been asked and answered here: Effexor Withdrawal Symptoms?
My suggestion is to get a prescription for the Effexor capsule at 37.5 mgs. You can taper to this daily for a couple of weeks and then everyother day for a week or so if needed then stop. I know this requires talking to the prescribing doctor but honestly it is the best way.
Otherwise if you go to every third day, you are causing a great fluctuation in the blood level and will get more withdrawl symptoms that way.
Good luck and give the doctor a call,
You need to talk to your doctor and not do this on your own. I am weening off now. I went from 225mg a day and now I am down to 37.5 but I have had some bad side effects and my doctor told me I would have to stay on 37.5 for a while more until my body adjusts and then I will start weening off again. You could get very sick if you just stop or take a pill everyother day. It is a process that your doctor can show you. Please get advice before doing this on your own
It's been several weeks since you posted, but I recently got off of Effexor and want to share my positive experience. I was taking 75mg and had been for several years. My doctor's recommendation was to drop to 37.5mg (for which he gave me an rx), take it for a week, then discontinue completely. I was unable to do this. I got down to 37.5 every other day, and then I started lengthening the number of hours between doses. So, I was taking 37.5 every 48 hours, and I expanded the time frame to 52 hours. Then 56, 60, 70, 74, 80, and 97. I made myself a chart with columns for date, time, and interval. I took the med when I noticed myself feeling the lack of it, and the gradual lengthening of the time frame made it quite possible for me to wean off. It wasn't until 6 days after the 97 hour time frame (4 days, 3 hours) that I remembered I hadn't taken a dose, and noticed at that time that any symptoms I was having were minimal and manageable without the drug. It has been 180 hours (7 days, 12 hours) since my last dose, so I believe I am now off of the drug.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2012 • 2 answers
Posted 4 Feb 2014 • 5 answers
Posted 15 Dec 2014 • 2 answers
Posted 9 Nov 2015 • 7 answers
Posted 18 Dec 2015 • 2 answers